# SDR CHQA20130213051

- Difficulty date: February 13, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 30,016 hours, 25,398 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,146 hours, 21,914 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495403
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER ROTATION AND REPORTED THAT THE LANDING GEAR DID NOT RETRACT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR WEIGHT ON WHEELS HARNESS.  OPERATIONAL CHECKS AND LANDING GEAR SWINGS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
